Skip to Content

Can atarax make u feel like ripping someones head off?i have only taken 3?

Responses (2)

Rajive Goel 9 Jan 2012

Aggression is not a reported side effect of atarax, maybe taking to a doc would help.

Take care, best wishes!

caringsonbj 9 Jan 2012

You don't see this in the literature but about 5 years ago I had a friend visiting us and she had to see a physician who prescribed Atarax for her she was terribly aggitated and so drowsy that she took walks trying to avoid sleeping through the daytime hours I think these things are not seen a lot (or not reported or documented in medical literature) it happens more than we think people are different in so many ways and they respond to medications in a variety of ways so just because we don't see this doesn't mean it isn't possible but Rajive is right it's not suppose to but as with other meds a host of things not listed can happen I wish you the very best caringsonbj (Billy)

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions